# SDR HEER20190605999

- Difficulty date: June 5, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 5,473 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 3G3300V00354
- Part serial: S13191876
- Condition: Odor
- Location: Cockpit
- Part time: 4,348 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, A WAFT OF SMOKE ENTERED THE COCKPIT ACCOMPANIED BY ELECTRICAL BURNING SMELL.  LIGHT CONTROL PANEL HAS SMOKE SMELL.  CONTROL PANEL WILL BE REPLACED.
